# SDR SWAA2022030369777

- Difficulty date: February 14, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 28,707 hours, 17,355 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO BODY PANEL 191FR SUPPORT CLIP CRACKED / REMOVED AND REPLACED THE RIGHT WING TO BODY PANEL 191FR SUPPORT CLIP REFERENCE SRM 51-40-02 AND SRM 51-10-02.
